Kilic, EmrahAkkus, Ilker2020-06-252020-06-252019Kilic, E., & Akkuş, I. (2019). Partial Sums Of The Gaussian Q-Binomial Coefficients, Theır Reciprocals, Square And Squared Reciprocals Wıth Applications. Miskolc Mathematical Notes, 20(1), 299-310.1787-24051787-2413https://doi.org/10.18514/MMN.2019.2456https://hdl.handle.net/20.500.12587/7948In this paper, we shall derive formulae for partial sums of the Gaussian q-binomial coefficients, their reciprocals, squares and squared reciprocals. To prove the claimed results, we use q-calculus. As applications of our results, we give some interesting generalized Fibonomial sums formulae.eninfo:eu-repo/semantics/openAccessFibonomial coefficientsGaussian q-binomial coefficientssum identitiesPartial sums of the Gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applicationsArticle20129931010.18514/MMN.2019.24562-s2.0-85067464225Q2WOS:000471249600021Q3